# SDR DALA2024032703858

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,533 hours, 31,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 EMERGENCY LIGHTS AT SEATS 1-3 CD INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LT BATTERY CHARGER (M730) AS PER B757-200 AMM 33-51, (5318394)
